Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Notes on Topological Stability


Author: John Mather
Journal: Bull. Amer. Math. Soc. 49 (2012), 475-506
DOI: https://doi.org/10.1090/S0273-0979-2012-01383-6
Published electronically: July 3, 2012
Related article: Bull. Amer. Math. Soc. 49 (2012), 469-474.
MathSciNet review: 2958928
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Kelly, General Topology, Van Nostrand Co., Inc., Princeton, N.J., 1965.
  • [2] S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 0155257 (27:5192)
  • [3] R. Thom, Local topological properties of differentiable mappings, ``Colloquium on Differential Analysis''. pp. 191-202, Tata Inst./Oxford Univ. Press, Bombay/London and New York, 1964. MR 0195102 (33:3307)
  • [4] R. Thom, Ensembles et morphismes stratifiés, Bull. Amer. Math. Soc. 75 (1969), 240-284. MR 0239613 (39:970)
  • [5] H. Whitney, Tangents to an analytic variety, Ann, of Math. 81 (1964), 496-549. MR 0192520 (33:745)
  • [6] H. Whitney, Local properties of analytic varieties, Differential and Combinatorial Topology, Princeton Univ. Press, Princeton, 1965.


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-2012-01383-6
Published electronically: July 3, 2012
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society